# SDR YENA2024070100920

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 3,096 hours, 450 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 530014
- Part serial: 04235441
- Condition: Failed
- Location: Fuel Sys
- Part time: 3,104 hours, 451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) (AIRCRAFT PERFORMED AN AIR TURN BACK TO CDG). ' FUEL ACT SYSTEM FAULT DIVERTED BACK TO LFPG FUEL XFR FAULT FWD TANK, T TANK, 1 TANK FAULT  ( TRANSFER VALVE 2) ADDITIONAL CENTER TANK(S) (ACTS) VALVE OPEN ); REF L/P 4029744, ITEM 1 (PERFORMED OPS TEST OF REFUEL SYS IAW AMM 28-25-00-710-003,OPS TEST OK), L/P 4029743, ITEM 1 (REMOVED AND REPLACED THE ACTUATOR FUEL INLET VALVE ACT 4 (94QH4) IAW AMM 28-28-54-000-002.  ACTUATOR STARTED TO ACTUATE WHEN CYCLED POWER IN FUEL PANEL), L/P 4029743, ITEM 2 (ACCOMPLISHED WIRING CHECKS FROM RELAY BOX 802VU CONNECTORS 4066VC TO 94QH4 CONNECTOR B AND CONNECTOR 4065VC TO 94QH4 CONNECTOR A PER AMM 28-28-12P.  ALL CHECKS NORMAL (0.4 TO 0.6 OHMS).  RESTORED ALL CONNECTOR TO NORMAL CONFIGURATION.  OPS CHECK REQUIRED ON L/P 4029744-1), L/P 4029742, ITEM 2 (REMOVED AND REPLACED REPLAY (32QH4) IAW ESPM 20-46-50) FOR REMOVAL AND REPLACEMENT OF 32QH4 RELAY AND 94QH4 ACTUATOR, WIRING CHECKS AND OPS TEST REFUEL SYS. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
